Items where Research Group is "Number Theory (former - to 2017)

Group by: Creators | Item Type | Status | No Grouping
Jump to: Published
Number of items: 4.


Adrian, Moshe, Liu, Baiying, Stevens, Shaun and Xu, Peng (2016) On the Jacquet Conjecture on the local converse problem for p-adic GL_n. Representation Theory, 20. pp. 1-13. ISSN 1088-4165

Ghosh, Anish and Haynes, Alan (2016) Projective metric number theory. Journal für die reine und angewandte Mathematik (Crelles Journal), 2016 (712). pp. 39-50. ISSN 0075-4102

Stevens, Shaun, Ward, Tom and Zegowitz, Stefanie (2016) Halving dynamical systems. Contemporary Mathematics, 669.

Sécherre, Vincent and Stevens, Shaun (2016) Block decomposition of the category of l-modular smooth representations of GL(n,F) and its inner forms. Annales Scientifiques de l’École Normale Supérieure, 49 (3). pp. 669-709. ISSN 0012-9593

This list was generated on Fri May 24 00:12:18 2024 UTC.